Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 402, NWS Norman, OK

June 28, 2011Carter County, Murray County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 28, 2011, 9:48 PM CDT for Carter County, Murray County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2011, 9:48 PM CDT (02:48 UTC)
Expired
Jun 28, 2011, 10:18 PM CDT
In force
30 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Carter County, OK, Murray County, OK

The radar

The Norman radar (KTLX), 104 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 3:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1430 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1430 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1890 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WUUS54 KOUN 290248
SVROUN
OKC019-099-290330-
/O.NEW.KOUN.SV.W.0402.110629T0248Z-110629T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
948 PM CDT TUE JUN 28 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CARTER COUNTY IN SOUTHERN OKLAHOMA...
  CENTRAL MURRAY COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 1030 PM CDT

* AT 948 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 4 MILES NORTH OF TURNER FALLS...MOVING SOUTH AT 15
  MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE TURNER FALLS.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 43 AND 55.

LAT...LON 3435 9708 3431 9723 3440 9734 3452 9726
      3450 9704
TIME...MOT...LOC 0248Z 019DEG 12KT 3447 9716

$$



CMS
1 follow-up statement
468 
WWUS54 KOUN 290318
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1018 PM CDT TUE JUN 28 2011

OKC019-099-290328-
/O.CAN.KOUN.SV.W.0402.000000T0000Z-110629T0330Z/
MURRAY OK-CARTER OK-
1018 PM CDT TUE JUN 28 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL
CARTER AND CENTRAL MURRAY COUNTIES...

THE STORM HAS WEAKENED... BUT SMALL HAIL AND GUSTY WINDS MAY STILL
OCCUR.

LAT...LON 3435 9708 3431 9723 3440 9734 3452 9726
      3450 9704
TIME...MOT...LOC 0318Z 019DEG 12KT 3438 9720

$$


CMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:35 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jun 28, 6:35 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT TUE JUN 28 2011

.AVIATION...
A CONVECTIVE CLUSTER OVER SE OK WILL PROBABLY NOT AFFECT ANY OF
OUR TAF SITES...ALTHOUGH IT IS NOT IMPOSSIBLE THAT IT COULD SPREAD
W TO KSPS BY 03Z. A SECOND CONVECTIVE SYSTEM OVER SE CO AND NE NM
WILL MOVE E/SE THIS EVENING...AND THERE IS A GOOD CHANCE IT WILL
AFFECT KGAG TO KOUN AND N FROM THERE OVERNIGHT...SIMILAR TO THE
SYSTEM THAT PASSED THROUGH THE SAME AREA LAST NIGHT. AFTERNOON
TSRA ARE NOT IMPOSSIBLE TOMORROW AT MOST SITES...BUT THE CHANCES
ARE CURRENTLY TOO LOW TO MENTION IN TAFS.

&&

.PREV DISCUSSION... /ISSUED 330 PM CDT TUE JUN 28 2011/

DISCUSSION...
SURFACE FRONT CURRENTLY EXTENDS FROM NEAR HOBART TO S OF
PAULS VALLEY AND CENTRAHOMA. AIRMASS ACROSS SOUTHEAST OKLAHOMA
IS RATHER UNSTABLE WITH LAPS ANALYSIS INDICATING CAPE VALUES
OVER 3500 J/KG. 5-7H WINDS AROUND 20-30 KTS SO ENOUGH FLOW
FOR A FEW SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS
AND VERY HEAVY RAINFALL. OTHER STORMS MAY BECOME BETTER ORGANIZED
OVER THE HIGH PLAINS THIS AFTERNOON/EVENING...AND MAY EVENTUALLY
MOVE INTO NORTHERN AND CENTRAL PARTS OF OKLAHOMA THIS EVENING
AND OVERNIGHT. IF THIS SCENARIO DEVELOPS...MOST STORMS SHOULD BE
OUT OF THE FA BY EARLY TO MID MORNING WEDNESDAY.

AFTER WEDNESDAY...APPEARS THUNDERSTORM/RAIN CHANCES WILL AGAIN
BE SLIM. CENTER OF MID/UPPER RIDGE WILL BUILD OVER THE SOUTHERN
PLAINS THROUGH THE END OF THE WEEK WITH TRIPLE DIGIT HEAT RETURNING
TO MOST AREAS. A LITTLE UNSURE ABOUT HUMIDITY LEVELS THE NEXT
SEVERAL DAYS. FOR NOW WILL HOLD OFF ON HEAT ADVISORY HEADLINES...BUT
MANY AREAS WILL SEE INDEX VALUES BETWEEN 100-105...WITH HIGHER
VALUES POSSIBLE...ESPECIALLY AREAS THAT HAVE RECEIVED SOME
RAINFALL.

FIRE WEATHER CONDITIONS WILL AGAIN BE AN ISSUE AS HUMIDITY LEVELS
FALL BELOW 20 PERCENT ACROSS WESTERN OKLAHOMA/WESTERN NORTH TEXAS.
SURFACE WINDS MAY BE MARGINAL ON WEDNESDAY FOR RED FLAG CONDITIONS
BUT CLOSE ENOUGH THAT A FIRE WEATHER WATCH WILL BE ISSUED FOR WESTERN
PARTS OF FA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  74 100  79 100 /  30  30   0  10
HOBART OK         73 104  78 103 /  10  10   0  10
WICHITA FALLS TX  76 103  79 102 /  10  10   0  10
GAGE OK           70 106  78 103 /  40  10   0  10
PONCA CITY OK     74  98  79 104 /  40  30   0  10
DURANT OK         75  97  80  99 /  40  10   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR OKZ004-005-009-010-014>016-021-022-033>037.

TX...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR TXZ083>085-087-088.

&&

11/23/23
Hazardous weather outlook, Jun 28, 5:08 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
508 PM CDT TUE JUN 28 2011

OKZ004>048-050>052-TXZ083>090-291000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
508 PM CDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA THROUGH LATE EVENING.

LOCATION...
THE SLIGHT RISK COVERS LOCATIONS NEAR AND EAST OF INTERSTATE-35 AND
SOUTH OF A PAULS VALLEY...TO ADA AND CALVIN LINE.

TIMING...
THE GREATEST LIKELIHOOD FOR SEVERE STORMS WILL BE 5 PM THROUGH 10 PM.

IMPACTS...
HAIL TO THE SIZE OF OF TENNIS BALLS AND WIND GUSTS TO 70 MPH.

DISCUSSION...
SCATTERED THUNDERSTORMS MAY BUILD LATE THIS AFTERNOON ACROSS
SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA AND MOVE IN A SOUTHERLY
DIRECTION. VERY UNSTABLE CONDITIONS WILL EXIST ALONG WITH MARGINAL
DEEP LAYER WIND SHEAR. ENVIRONMENTAL CONDITIONS WILL BE SUPPORTIVE
OF VERY DAMAGING WIND AND HAIL. PERSONS OUTSIDE...ESPECIALLY BOATERS
ON AREA LAKES...SHOULD BE PREPARED TO TAKE SHELTER IF SKIES BEGIN TO
LOOK THREATENING.

IN ADDITION...THUNDERSTORMS DEVELOPING OVER THE COLORADO HIGH PLAINS
MAY WORK THEIR WAY INTO NORTHERN AND EVEN CENTRAL SECTIONS OF
OKLAHOMA LATE TONIGHT AND TOMORROW MORNING. SOME STRONG WINDS WILL
BE POSSIBLE WITH OVERNIGHT ACTIVITY...BUT ORGANIZED SEVERE STORMS
ARE NOT EXPECTED.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY JUN 29.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THERE MAY BE SOME LINGERING NON-SEVERE THUNDERSTORMS OVER CENTRAL
AND EASTERN OKLAHOMA WEDNESDAY MORNING. ISOLATED STORMS WILL ALSO BE
POSSIBLE WEDNESDAY AFTERNOON ACROSS THE RED RIVER VALLEY REGION
WHERE ANY OUTFLOW BOUNDARIES MAY EXIST.

OTHER HAZARDOUS WEATHER...
TEMPERATURES WILL INCREASE...LEADING TO VERY HOT CONDITIONS
REGION-WIDE BY LATE WEEK AND INTO THE HOLIDAY WEEKEND. PLAN AHEAD
AND WORK DURING THE EARLY MORNING OR EVENING HOURS TO AVOID HEAT
RELATED ILLNESSES. IF OUTDOORS THIS HOLIDAY WEEKEND...BE SURE TO USE
SUNSCREEN...DRINK PLENTY OF WATER OR SPORT DRINKS...AND SEEK SHADY
AREAS IF THEY ARE AVAILABLE.

EXCEPTIONAL DROUGHT CONDITIONS ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS WILL CONTINUE TO ELEVATE THE RISK OF WILDFIRES ON HOT
AND WINDY DAYS THROUGH EARLY NEXT WEEK.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
WEDNESDAY MORNING.

In the hours before

Local storm report, Jun 28, 8:03 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
803 PM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND GST     4 E TUSHKA              34.32N 96.10W
06/28/2011  M62 MPH          ATOKA              OK   BROADCAST MEDIA

            ONE-INCH HAIL ALSO COVERING GROUND

&&

11
Local storm report, Jun 28, 8:10 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     HAIL             OLNEY                   34.47N 96.35W
06/28/2011  E1.00 INCH       COAL               OK   PUBLIC

&&

JPIKE
Special weather statement, Jun 28, 8:28 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
828 PM CDT TUE JUN 28 2011

OKZ041>043-047-290215-
COAL OK-MURRAY OK-JOHNSTON OK-PONTOTOC OK-
828 PM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL...JOHNSTON...MURRAY AND
PONTOTOC COUNTIES.

AT 827 PM CDT...AN AREA OF STRONG TO SEVERE THUNDERSTORMS EXTENDED
FROM NEAR FITTSTOWN...SOUTHEAST TOWARD ATOKA...AND ON SOUTHEAST INTO
NORTHEASTERN TEXAS. THE STORMS WERE MOVING SOUTHEAST AT ABOUT 10
MPH...BUT WERE EXPANDING TOWARD WEST AND NORTHWEST.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3417 9640 3434 9695 3465 9702 3466 9673
      3452 9639

CMS
Local storm report, Jun 28, 8:32 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
832 PM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             4 NNE BOKCHITO          34.07N 96.11W
06/28/2011  E1.25 INCH       BRYAN              OK   PUBLIC

&&

11
Special weather statement, Jun 28, 8:48 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
848 PM CDT TUE JUN 28 2011

OKZ052-290230-
BRYAN OK-
848 PM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY.

AT 847 PM CDT...STRONG THUNDERSTORMS EXTENDED FROM JUST EAST OF
CADDO TO THE RED RIVER SOUTHEAST OF WADE. THE STORMS WERE MOVING
SOUTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3384 9586 3389 9594 3385 9596 3387 9599
      3384 9601 3382 9613 3378 9619 3407 9634
      3417 9606 3415 9596 3412 9593 3394 9593
      3389 9584 3388 9576 3386 9576

CMS
Special weather statement, Jun 28, 9:15 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT TUE JUN 28 2011

OKZ040>042-046-047-290300-
MURRAY OK-JOHNSTON OK-GARVIN OK-PONTOTOC OK-CARTER OK-
915 PM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN...
JOHNSTON...MURRAY AND PONTOTOC COUNTIES.

AT 913 PM CDT...STRONG THUNDERSTORMS WERE SCATTERED ALONG A
LINE FROM NEAR WYNNEWOOD...TO NORTH OF TISHOMINGO...AND ON
SOUTHEAST INTO NORTHEASTERN TEXAS. THE STORMS WERE MOVING
SOUTHEAST AT 10 MPH...BUT WERE DEVELOPING TOWARD THE WEST
AS AN OUTFLOW BOUNDARY WORKED ITS WAY WEST ALONG A STATIONARY
FRONT.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3438 9653 3415 9710 3474 9756 3484 9687

CMS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:04 PM CDTSevere Thunderstorm WarningOUNAtoka56 min
Jun 28, 7:35 PM CDTSpecial Weather StatementOUNBryan40 min
Jun 28, 7:44 PM CDTSpecial Weather StatementOUNCoal46 min
Jun 28, 7:47 PM CDTSevere Thunderstorm WarningOUNCoal43 min
Jun 28, 8:01 PM CDTSpecial Weather StatementOUNAtoka44 min
Jun 28, 8:06 PM CDTSevere Thunderstorm WarningOUNBryan39 min
Jun 28, 8:28 PM CDTSpecial Weather StatementOUNJohnston47 min
Jun 28, 8:48 PM CDTSpecial Weather StatementOUNBryan42 min
Jun 28, 9:15 PM CDTSpecial Weather StatementOUNGarvin, Murray45 min
Jun 28, 10:48 PM CDTSpecial Weather StatementOUNHarper57 min
Jun 28, 11:07 PM CDTSevere Thunderstorm WarningOUNHarper38 min
Jun 28, 11:14 PM CDTSpecial Weather StatementOUNEllis46 min
Jun 28, 11:16 PM CDTSevere Thunderstorm WarningOUNEllis44 min
Jun 28, 11:42 PM CDTSpecial Weather StatementOUNEllis, Harper, Woodward63 min
Jun 29, 12:20 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward40 min
Jun 29, 12:50 AM CDTSpecial Weather StatementOUNWoods, Woodward55 min
Jun 29, 1:39 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods51 min
Jun 29, 1:47 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major43 min
Jun 29, 2:06 AM CDTSpecial Weather StatementOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Garfield and 5 more39 min
Jun 29, 2:47 AM CDTSpecial Weather StatementOUNBeckham, Blaine, Caddo, Canadian, Custer, Kingfisher and 3 more43 min
Jun 29, 3:38 AM CDTFire Weather WatchOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 12 more24 hr
Jun 29, 4:01 AM CDTSpecial Weather StatementOUNBlaine, Canadian, Custer, Dewey, Kingfisher44 min
Jun 29, 4:44 AM CDTSpecial Weather StatementOUNOklahoma31 min
Jun 29, 5:08 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher37 min
Jun 29, 5:22 AM CDTSpecial Weather StatementOUNCanadian, Oklahoma38 min
Jun 29, 6:04 AM CDTSpecial Weather StatementOUNGrady41 min
Jun 29, 8:11 AM CDTSpecial Weather StatementOUNCleveland19 min
Jun 29, 6:27 PM CDTSpecial Weather StatementOUNPontotoc18 min
Jun 29, 6:51 PM CDTSpecial Weather StatementOUNPontotoc24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.